# SDR ERKR200100020

- Difficulty date: January 4, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- Aircraft time: 54,446 hours, 50,949 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 99211514
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTHORIZES THE REPAIR OF MISS-DRILLED HOLE DAMAGE TO THE INNER FLANGE OF THE STATION 347 FRAME OF THE MAIN CARGO DOOR BETWEEN L5L AND L6L . THE REPAIR CONSISTS OF TRIMMING OUT THE DAMAGE AND NESTING A SET OF REPAIR ANGLES BEHIND THE INNER FLANGE OF THE FRAME.PER ECRA 933-52-067-2 REV.A
